An existence result for hemivariational inequalities
MetadataShow full metadata
We present a general method for obtaining solutions for an abstract class of hemivariational inequalities. This result extends many results to the nonsmooth case. Our proof is based on a nonsmooth version of the Mountain Pass Theorem with Palais-Smale or with Cerami compactness condition. We also use the Principle of Symmetric Criticality for locally Lipschitz functions.
CitationDalyay, Z., & Varga, C. (2004). An existence result for hemivariational inequalities. Electronic Journal of Differential Equations, 2004(37), pp. 1-17.
This work is licensed under a Creative Commons Attribution 4.0 International License.